一类竞争—合作生态模型平衡点的渐近稳定性  

Asymptotic Stability of a Positive Equilibrium to a Competition and Cooperation Model

在线阅读下载全文

作  者:侯宗毅[1] 磨峰[1] 

机构地区:[1]河池学院数学系,广西宜州546300

出  处:《河池学院学报》2008年第2期5-7,共3页Journal of Hechi University

基  金:广西教育厅科研基金资助项目:<非线性Lipschitz算子及其应用的研究>(编号:200707LX324)

摘  要:研究一类竞争—合作生态数学模型平衡点的渐近稳定性,得到了保证该系统平衡点是渐近稳定的一组充分条件.With respect to the asymptotic stability of a positive equilibrium to a competition and cooperation system, a study is carried out on the asymptotic stability of the equilibrium. A set of sufficient conditions is given to ensure the asymptotic stability.

关 键 词:竞争一合作生态数学模型 平衡点 渐近稳定 

分 类 号:O175.13[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象